# SDR UPS02438669

- Difficulty date: May 31, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Nlg W/W L/H Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG W/W LH AFT LWR CORNER SPLICE PLATE CRACKED THROUGH 1EA FASTENER HOLE AT FILLET AREA BY 1.5" AS MARKED.     NLG W/W LH AFT LWR CORNER SPLICE PLATE REPAIRED AS PER EO B747-5330-3520 APPENDIX B CIRCLE NOTE 5 JUST AT BS 400 BTN STR 38L AND STR 44L.
